# SDR FDEA201112275445

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327973700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOORBOARD 161AF UPPER SURFACE PUNCTURED AT   2 LOCATIONS, AS MARKED.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ25-005 REV J, DWG SRZ 25-011, REV D.
